MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION HURRICANE RX; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION HURRICANE RX; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00545890
Medical Device Problem Codes Burst Container or Vessel (1074); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: date of event was approximated to (b)(6) 2019 as no event date was reported.The complainant was unable to report the device lot number; therefore the manufacture date and expiration date are unknown.According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
Note: this report pertains to one of two hurricane rx dilatation balloons and a spyscope digital access and delivery catheter used in the same patient and procedure.It was reported to boston scientific corporation that a spyscope digital access and delivery catheter and two hurricane rx dilatation balloons were used in the common bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on an unknown date.According to the complainant, during the procedure, the working channel sleeve protruded.Reportedly, no accessory device was inside the spyscope ds when the working channel sleeve protruded.A hurricane rx dilatation balloon was also used and the balloon part broke off.The same issue occurred with the second hurricane balloon.The procedure was completed with another hurricane rx dilatation balloon and a second spyscope digital access and delivery catheter.There were no patient complications reported as a result of this event.
 
Event or Problem Description
Note: this report pertains to one of two hurricane rx dilatation balloons and a spyscope digital access and delivery catheter used in the same patient and procedure.It was reported to boston scientific corporation that a spyscope digital access and delivery catheter and two hurricane rx dilatation balloons were used in the common bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on an unknown date.According to the complainant, during the procedure, the working channel sleeve protruded.Reportedly, no accessory device was inside the spyscope ds when the working channel sleeve protruded.A hurricane rx dilatation balloon was also used and the balloon part broke off.The same issue occurred with the second hurricane balloon.The procedure was completed with another hurricane rx dilatation balloon and a second spyscope digital access and delivery catheter.There were no patient complications reported as a result of this event.Correction: a hurricane rx dilatation balloon was also used and the balloon burst.The same issue occurred with the second hurricane balloon.
 
Additional Manufacturer Narrative
Block h11: correction block b5, h6 and h10 block b3: date of event: date of event was approximated to (b)(6) 2019 as no event date was reported.Block d4, h4: the complainant was unable to report the device lot number; therefore the manufacture date and expiration date are unknown.Block h6: problem code 1074 captures the reportable event of balloon burst.Block h10: according to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.

Brand Name
HURRICANE RX
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8407768
Report Number3005099803-2019-01077
Device Sequence Number2029973
Product Code FGE
UDI-Device Identifier08714729283805
UDI-Public08714729283805
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K001338
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00545890
Device Catalogue Number4589
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/11/2019
Supplement Date Received by Manufacturer03/11/2019
Initial Report FDA Received Date03/11/2019
Supplement Report FDA Received Date04/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1